# SDR AALA006073

- Difficulty date: April 18, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6000779
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO-CCI - EXTERIOR OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR EXTERIOR OVERWING EMERGENCY LIGHT CHECKED OK.  (M)
